Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year

Mathematical Citation Quotient 2011: 0.14

VolumeIssuePage

Issues

Volume 22, Issue 1 (Mar 2014)

Gegenbauer random fields

Espejo, Rosa M. / Leonenko, Nikolai N. / Ruiz-Medina, María D.

Page 1

Published Online: 01/16/2014

Stochastic controls of relaxed-singular problems

Chala, Adel / Bahlali, Seid

Page 31

Published Online: 02/01/2014

Large deviations for integrals of telegraph processes type

Logachov, Artem V. / Makhno, Sergey Y.

Page 43

Published Online: 01/30/2014

The Cauchy problem for the heat equation with a random right side

Kozachenko, Yuriy V. / Slyvka-Tylyshchak, Anna I.

Page 53

Published Online: 02/15/2014

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.